# SDR COEA2017032001804

- Difficulty date: March 20, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 20,985 hours, 24,997 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Part number: E024428A0
- Condition: Inoperative
- Location: Pitch
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM INOPERATIVE. CREW ELECTED TO RETURN DEPARTURE, NO EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE PITCH TRIM RELAY. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
